Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Another Depo Question adult content

I'm on the Depo shot and who ever was on it may me u can help me with my question. I've been on the Depo shot for about 3 months now 4 and I just got my second shot on October 8th before I left Charleston SC. And toward the end of my first period I start getting my peroid but its really light cause sometimes I don't see it unless I wipe or its on my underwear is that normal? And if it is when does it suppose to go away? Cause I still have it now. And is it safe to have a lite tampon or just a regular pad?

Answer Question
 
andmaef28

Asked by andmaef28 at 10:19 PM on Oct. 22, 2010 in Health

Level 13 (994 Credits)
Answers (1)
  • it is normal for that to happen. my sister was on the depo for ages, and the dr. told her it worked by thinning out the lining of the uterus, and that is why your periods will be lighter and when you stop it will take a while for it to build back up again. she always had really irregular periods and usually theywere very light. i would wear a pad though
    princessbeth79

    Answer by princessbeth79 at 10:23 PM on Oct. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN